# SDR SIMA200600305

- Difficulty date: December 28, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron
- Part number: 7253620187
- Condition: Punctured
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON THE LT NACELLE OB LWR LONGERON.  PERFORMED A CUTOUT TO REMOVE THE DAMAGE.  FABRICATED AN ANGLE DOUBLER FOR REPAIR.  REPAIR DONE IAW SRM.  (K)
